# SDR CA960103523

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- System (JASC): 2310 · HF Communications System
- Part: Filter
- Part number: A3873
- Condition: Leaking Oil
- Location: Aft Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)AT RAMP FLIGHT ATTENDANT REPORTED SMOKE COMING FROM STARBOARD REAR GALLEY. RH HF COMM FILTER LEAKING OIL.
